# SDR USAA2012073000007

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 60,377 hours, 39,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT TRACKS NEED LUBRICATION.  SEAT IS VERY DIFFICULT TO MOVE FORWARD.  MAINTENANCE FOUND MANUAL BAG (JEPPSEN BAG) JAMMED IN SEAT TRACK.  REMOVED JAM AND LUBRICATED TRACK.  OPS CHECK NORMAL.
